Access Restriction

Author Manna, Zohar
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1969
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract This paper is concerned with the relationship of the termination problem for programs and abstract programs to the validity of certain formulas in the first-order predicate calculus. By exploiting this relationship, subclasses of abstract programs for which the termination problem is decidable can be isolated. Moreover, known proof procedures for the first-order predicate calculus (e.g. resolution) can be applied to prove the termination of both programs and abstract programs. The correctness and equivalence problems of abstract programs are shown to be reducible to the termination problem.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1969-04-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 16
Issue Number 2
Page Count 12
Starting Page 244
Ending Page 255

Open content in new tab

   Open content in new tab
Source: ACM Digital Library